Bipolar Complex Intuitionistic Fuzzy Sets

  • Abdallah Al-Husban Department of Mathematics, Faculty of Science and Technology, Irbid National University, P.O. Box: 2600, Irbid, Jordan
Keywords: bipolar complex fuzzy set, complex intuitionistic fuzzy set, complex bipolar intuitionistic fuzzy set


The primary motivation behind this paper is to present a brief overview of the bipolar complex intuitionistic fuzzy sets (in short BCIFS) which is an extension of bipolar intuitionistic fuzzy set theory.


S. Abdullah, M. Aslam and K. Ullah, Bipolar fuzzy soft sets and its applications in decision making problem, Journal of Intelligent & Fuzzy Systems 27(2) (2014), 729-742.

K. M. Lee, Bipolar-valued fuzzy sets and their operations, Proc. Int. Conf. on Intelligent Technologies, Bangkok, Thailand, 2000, pp. 307-312.

M. Naz and M. Shabir, On fuzzy bipolar soft sets, their algebraic structures and applications, Journal of Intelligent & Fuzzy Systems 26(4) (2014), 1645-1656.

D. Ramot, R. Milo, M. Friedman and A. Kandel, Complex fuzzy sets, IEEE Transactions on Fuzzy Systems 10(2) (2002), 171-186.

S. Samanta, M. Pal and A. Pal, Some more results on bipolar fuzzy sets and bipolar fuzzy intersection graphs, The Journal of Fuzzy Mathematics 22(2) (2014), 253-262.

O. Yazdanbakhsh and S. Dick, A systematic review of complex fuzzy sets and logic, Fuzzy Sets and Systems 338 (2018), 1-22.

L. A. Zadeh, Fuzzy sets, Information and Control 8(3) (1965), 338-353.

W. R. Zhang, Bipolar fuzzy sets, Fuzzy Systems Proceedings, World Congress on Computational Intelligence 1 (1998), 835-840.

Abdulazeez (Moh’d Jumah) S. Alkouri and Abdul Razak Salleh, Complex intuitionistic fuzzy sets, AIP Conference Proceedings 1482 (2012), 464-470.

K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96.

D. Ezhilmaran and K. Sankar, Morphism of bipolar intuitionistic fuzzy graphs, Journal of Discrete Mathematical Sciences and Cryptography 18(5) (2015), 605-621.

A. Al-Husban and A. R. Salleh, Complex fuzzy ring, 2015 International Conference on Research and Education in Mathematics (ICREM7), 2015, pp. 241-245.

A. Al-Husban and A. R. Salleh, Complex fuzzy group based on complex fuzzy space, Global Journal of Pure and Applied Mathematics 2(12) (2016), 1433-1450.

A. Al-Husban and A. R. Salleh, Complex fuzzy hypergroups based on complex fuzzy spaces, International Journal of Pure and Applied Mathematics 107(4) (2016), 949-958.

A. Al-Husban, A. R. Salleh and N. Hassan, Complex fuzzy normal subgroup, AIP Conference Proceedings 1678 (2015), 060008.

A. Al-Husban, A. Amourah and J. J. Jaber, Bipolar complex fuzzy sets and their properties, Italian Journal of Pure and Applied Mathematics 43 (2020), 754-761.‏

A. Jaradat and A. Al-Husban, The multi-fuzzy group spaces on multi-fuzzy space, J. Math. Comput. Sci. 11(6) (2021), 7535-7552.

Abdallah Al-Husban, Multi-fuzzy hypergroups, Italian Journal of Pure and Applied Mathematics 46 (2021), 382-390.

Abdallah Al-Husban and Jamal Oudetallah, Intuitionistic fuzzy topological spaces based Intuitionistic fuzzy space, Advances in Fuzzy Sets and Systems 25(1) (2020), 25-36.

How to Cite
Al-Husban, A. (2022). Bipolar Complex Intuitionistic Fuzzy Sets. Earthline Journal of Mathematical Sciences, 8(2), 273-280.